It appears that all drugs associated with raising hemoglobin have nasty side effects that includes Epogen
Micera and "O". What type of mitigation techniques to do you think will be employed when "O" is restored
a. Subcuteaneos administration only?
b. Black box warning
c. epinephrine on hand in dialysis clinics when/if allegic reactions arise.
d. increased observation of patients after first dosing.
Exactly what swat said...All the above for full protection of patients. The ONLY fly in this ointment (investigation) that I can see possibly derailing Omontys would be something other than an Anaphylactic or severe allergic reaction...both of which are handled by your four options. However, the reason I'm NOT TOO CONCERNED about it (fatalities) being something other than anaphylaxis is because the incidence rate would be MUCH HIGHER (even much higher than the supposed numbers thrown around by GWP from a WSJ article I still have never found???). THUS, ALL POINTS TO HUMAN ERROR WHICH POINTS DIRECTLY BACK TO FRESENIUS!!!
I wonder when epinephrine was administered to patients after allergic reponse occurred? I would speculate that this probably happened after the patient was rushed to the hospital. An inordinate
amount of time could have affected fatalities. ie....time to call 911... time paramedics load patient
in ambulance and transport to nearest hospital. What do you speculate?